MAUDE Adverse Event Report: MEDLINE INDUSTRIES INC. MEDLINE; OVERLAY,SYSTEM,SUPRA EXO,LAL/ALT. PRESS

MEDLINE INDUSTRIES INC. MEDLINE; OVERLAY,SYSTEM,SUPRA EXO,LAL/ALT. PRESS
Model Number MDT24SUPRAEXO
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the mattress overlay would not remain inflated.The end-user experienced a pressure sore to the left upper buttock "near the tailbone" and has required hourly position changes and the application of mediplex patches to the pressure sore.No further adverse impact was reported.No sample was returned to the manufacturer for evaluation.A root cause for the reported incident was unable to be determined at this time.Due to the reported need for medical intervention to treat the pressure sore, this medwatch is being filed.If additional relevant information becomes available a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that the mattress overall would not remain inflated.
 
Additional Manufacturer Narrative
A sample was returned to the manufacturer with sample evaluation completed on 15-aug-2021.The mattress overlay sample was attached to an air pump and it was able to be inflated to full air capacity.After inflation, the mattress overlay began to alternate as intended and it was able to maintain support even with the application of weight of approximately 170 lbs.The returned sample functioned as intended with no problem/issue identified.The reported product problem/issue was unable to be confirmed and a root cause for the reported incident was not determined.If additional relevant information becomes available another supplemental medwatch will be filed.

Brand Name
MEDLINE
Common Device Name
OVERLAY,SYSTEM,SUPRA EXO,LAL/ALT. PRESS
Manufacturer (Section D)
MEDLINE INDUSTRIES INC.
three lakes drive
northfield IL 60093 2753
MDR Report Key11891484
Report Number1417592-2021-00089
Device Sequence Number847915
Product Code FNM
UDI-Device Identifier10080196372201
UDI-Public10080196372201
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer,distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberMDT24SUPRAEXO
Device Catalogue NumberMDT24SUPRAEXO
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/16/2021
Initial Date Received by Manufacturer 05/05/2021
Supplement Date Received by Manufacturer05/05/2021
Initial Report FDA Received Date05/26/2021
Supplement Report FDA Received Date09/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;